# SDR SWAA2022121372117

- Difficulty date: November 15, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED RBL 8, WL 164.  DAMAGE FOUND OUT OF LIMITS IAW SRM 57-10-10-1A-2.   REMOVED FASTENERS AND CUT OUT DAMAGE ANGLE IAW SRM 57-10-10-2R-5.   ACCOMPLISHED HFEC INSPECTION OF FASTENER HOLES IAW NDTM D6-37239 PART 6,  51-00-00, PROCEDURE 16.  NO DAMAGE FOUND.  ACCOMPLISHED DVI OF REPAIR AREA AND UNDERLYING STRUCTURE IAW SRM 57-10-10-2R-5, STEP 4D.  LOCATED AND DRILLED A REPLACEMENT ANGLE AND SPLICE IAW SRM 51-40-05.   TREATED AND PRIME REPAIR AREA AND REPAIR PARTS IAW SRM 51-20-01 AND SOM 20-41-02.  INSTALLED THE REPAIR IAW SRM 57-10-10-2R-5.   APPLIED FILLET SEAL AROUND EDGES OF REPAIR AND APPLIED CIC BMS 3-23 IAW SRM 57-10-10-2R-5.
